MathSciNet Relay Station
MathSciNet bibliographic data
MR1245360 62F35
Rousseeuw, Peter J.; Croux, Christophe Alternatives to the median absolute deviation. J. Amer. Statist. Assoc. 88 (1993), no. 424, 1273–1283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement